# SDR SIMA2452

- Difficulty date: September 1, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2, FOUND RIGHT FLIGHT ATTENDANT, RIGHT AFT INBOARD AND RIGHT OUTBOARD SEAT TRACK CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACKS (P/N S53678001210, EPN-E9-5300-013-009, EPN-E9-5300-013-008)IAW EO E9-5300-013.  (M)
